Stable steady-state solutions of some biological aggregation models

Potts, J. orcid.org/0000-0002-8564-2904 and Painter, K.J. (2021) Stable steady-state solutions of some biological aggregation models. SIAM Journal on Applied Mathematics, 81 (3). pp. 1248-1263. ISSN 0036-1399

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2021, Society for Industrial and Applied Mathematics. This is an author-produced version of a paper subsequently published in SIAM Journal on Applied Mathematics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Aggregation equation; bifurcation; cell adhesion; hysteresis; non-local taxis; partial differential equation
Dates:
  • Accepted: 22 March 2021
  • Published (online): 21 June 2021
  • Published: 21 June 2021
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 31 Mar 2021 11:05
Last Modified: 30 Jun 2021 16:26
Status: Published
Publisher: Society for Industrial and Applied Mathematics
Refereed: Yes
Identification Number: https://doi.org/10.1137/20M1348066

Share / Export

Statistics